Refbacks

  • There are currently no refbacks.




Copyright (c) 2017 Pakistan Journal of Statistics and Operation Research

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

Title

Inferences on a Scale Parameter of Bivariate Rayleigh Distribution by Ranked Set Sampling

Keywords


Description

In this paper, we obtain several estimators of a scale parameter of Morgenstern type bivariate Rayleigh distribution based on the observations made on the units of the ranked set sampling regarding the study variable which is correlated with the auxiliary variable. We also compare the efficiency of these estimators. Finally, we illustrate the methodes developed by using a real data set.

Date

2017-03-01

Identifier


Source

Pakistan Journal of Statistics and Operation Research; Vol. 13 No. 1, 2017



Print ISSN: 1816-2711 | Electronic ISSN: 2220-5810